# SDR IPXA2023070560210

- Difficulty date: May 24, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 231XCF DAMAGE. VERIFIED COMPLETION OF FABRICATED PANEL 231XCF.  SRM 53-00-50-2R-1 REVIEWED.
